Volume 15, issue 2 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 5, 2487–3110
Issue 4, 1865–2486
Issue 3, 1245–1863
Issue 2, 617–1244
Issue 1, 1–616

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Realising end invariants by limits of minimally parabolic, geometrically finite groups

Ken’ichi Ohshika

Geometry & Topology 15 (2011) 827–890
Abstract

We shall show that for a given homeomorphism type and a set of end invariants (including the parabolic locus) with necessary topological conditions which a topologically tame Kleinian group with that homeomorphism type must satisfy, there is an algebraic limit of minimally parabolic, geometrically finite Kleinian groups which has exactly that homeomorphism type and the given end invariants. This shows that the Bers–Sullivan–Thurston density conjecture follows from Marden’s conjecture proved by Agol and Calegari–Gabai combined with Thurston’s uniformisation theorem and the ending lamination conjecture proved by Minsky, partially collaborating with Masur, Brock and Canary.

Keywords
Kleinian group, deformation space, end invariant, Bers–Sullivan–Thurston conjecture
Mathematical Subject Classification 2000
Primary: 30F40, 57M50
References
Publication
Received: 15 January 2009
Revised: 11 March 2011
Accepted: 20 April 2011
Published: 8 June 2011
Proposed: David Gabai
Seconded: Jean-Pierre Otal, Danny Calegari
Authors
Ken’ichi Ohshika
Department of Mathematics
Graduate School of Science
Osaka University
Toyonaka
Osaka 560-0043
Japan